# SDR FDEA202010052419

- Difficulty date: October 5, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50709
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 900 BETWEEN LBL 24.75-LBL 44.5 FLOOR SUPPORT CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT (PLATE) STA 900 BETWEEN LBL   24.75-LBL 44.5, IAW B 757 SRM 51-40-02-OG, 51-40-05-OG AND BOEING DWG 144N5070 REV  W AND REV B.
